Quasilinear simple oscillating waves

Olivier Guès

Journées équations aux dérivées partielles (1989)

  • page 1-8
  • ISSN: 0752-0360

How to cite


Guès, Olivier. "Ondes oscillantes simples quasilinéaires." Journées équations aux dérivées partielles (1989): 1-8. <http://eudml.org/doc/93204>.

author = {Guès, Olivier},
journal = {Journées équations aux dérivées partielles},
keywords = {approximate solutions; asymptotic expansions; first order quasilinear system},
language = {fre},
pages = {1-8},
publisher = {Ecole polytechnique},
title = {Ondes oscillantes simples quasilinéaires},
url = {http://eudml.org/doc/93204},
year = {1989},

AU - Guès, Olivier
TI - Ondes oscillantes simples quasilinéaires
JO - Journées équations aux dérivées partielles
PY - 1989
PB - Ecole polytechnique
SP - 1
EP - 8
LA - fre
KW - approximate solutions; asymptotic expansions; first order quasilinear system
UR - http://eudml.org/doc/93204
ER -


  1. [C-B] Y. CHOQUET-BRUHAT : Ondes asymptotiques et approchées pour les systèmes non linéaires d'équations aux dérivées partielles, J. Math. Pures et appliquées, 48 (1969). Zbl0177.36404MR41 #624
  2. [G1] O. GUES : Développement asymptotique de solutions exactes de systèmes hyperboliques quasilinéaires, Préprint Univ. de Rennes 1, (1989). Zbl0780.35017
  3. [G2] O. GUES : Problèmes mixtes hyperboliques quasilinéaires caractéristiques, Thèse, université de Rennes.1 (1989). 
  4. [La] P. D. LAX : Asymptotic solutions of oscillatory initial value problems, Duke Math. J. 24, (1957) 627-646. Zbl0083.31801MR20 #4096
  5. [Lu] D. LUDWIG : Exact and asymptotic solutions of the Cauchy problem, Comm. Pure Appl. Math., 13, (1960), 473-508. Zbl0098.29601MR22 #5816
  6. [H-K] J. HUNTER - J. KELLER : Weakly nonlinear high frequency waves, Comm. Pure Appl. Math., 36, (1983), 547-569. Zbl0547.35070MR85h:35143
  7. [J-R1] J.L. JOLY - J. RAUCH : high frequency semilinear oscillations, Colloque pour le 60° anniversaire de P. Lax, Berkeley (1986). 
  8. [J-R2] J.L. JOLY - J. RAUCH : Ondes oscillantes semi-linéaires à hautes fréquences, Proceedings of the Workshop on Hyperbolic Equations, Pise (1987), Pitman Research Notes in Math. Series. Zbl0724.35070

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.